# SDR CHQA20121113422

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 29,562 hours, 24,229 cycles
- Engine: Rroyce AE3007A1
- Engine time: 24,430 hours, 20,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1683
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE MAIN ENTRY DOOR EMERGENCY LIGHT ON THE DOOR HINGE WAS FOUND TO BE INOPERATIVE.  THE MAIN ENTRY DOOR EMERGENCY LIGHT WAS RELAMPED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOETD.
